Ibuleve Speed Relief Gel
Size: 40 g
Ibuleve Speed Relief Gel penetrates direct to point of pain. Ibuleve Speed Relief is a clear, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller.
It is specially formulated for fast local relief of muscular backache, rheumatic and muscular pain and aches, pains or swelling such as sprains, strains and sports injuries.
Although there is less risk of Ibuleve causing the complications that sometimes arise when ibuprofen (or similar anti-inflammatory painkillers) are taken by mouth, patients with asthma, an active peptic ulcer or a history of kidney problems, should seek medical advice before use, as should patients already taking aspirin or other painkillers. Not normally recommended for children under 12 years. Not to be used if allergic to any of the ingredients, or if you have experienced problems with aspirin, ibuprofen or related painkillers (including when taken by mouth). Not to be used during pregnancy or breast feeding. Keep away from broken skin, the eyes, nose and mouth. Bo not store above 25°C. Replace cap tightly after use. Keep out of the reach and sight of children.
Active ingredient: Ibuprofen 5.0% w/w
Also contains: IMS, Carbomer, Propylene Glycol, Diethylamine and Purified Water.
Price: £5.58 (Price includes VAT charged at 20%)